# SDR ASOA20120210016

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 26,729 hours, 20,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING DESCENT, RAN INTO HEAVY RAIN AND TURNED THE IGNITERS TO ON, AND IMMEDIATELY STARTED GETTING AN ODOR OF SOMETHING HOT, AFTER TURNING THE IGNITERS BACK TO AUTO THE ODOR WENT AWAY. THE F/A VERIFIED THE ODOR WAS PRESENT IN THE FOREWARD CABIN ONLY. THE ACFT LANDED WITHOUT INCIDENT,  MX INSPECTED THE ACFT PERFORMED ENGINE RUNS WITH IGNITERS IN "ON" MODE WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED OFR RETURN TO SERVICE.
